MathSciNet Relay Station
MathSciNet bibliographic data
MR966069 (89j:05030) 05C05 (05C75)
Patil, H. P. On the structure of $k$-trees. J. Combin. Inform. System Sci. 11 (1986), no. 2-4, 57–64.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement